Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Came off depo, started bleeding heavily. Is this normal ?

hello i came of the depo in november just gone i was on it for 4 years with no break and 3 weeks ago i had a red brown discharge for 3 to 4 days then yesterday i started bleeding again only today its quite heavy and ive had a couple off little clots aswell is it normal to bleed this heavy befor the depo i had really bad periods im not in any pain tho ty
Asked On : Mon, 13 Aug 2012
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
hi,since you have used depot shots your cycles have become will take you a couple of months(2-3) for your cycles to become normal.its quite common after discontinuing depot.if u r experiencing heavy bleeding you can tab trapic 650 mg twice a day for 3 days,it ll reduce the excess bleeding.there is nothing to be worried.take care.
Answered: Thu, 4 Dec 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor